# SDR Y2LA200800016

- Difficulty date: March 16, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N572SX
- Make and model: Airbus A319-111
- Aircraft serial: 1963
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 02184H9523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT INTO CMH THE CAPTAIN NOTICED SPARKS SHOOTING ACROSS CA WINDSHIELD.  F/O DECLARED AN EMERGENCY.  SHORTLY AFTER THE WINDSHIELD HAD SPIDER WEBBED CRACKED.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER ISSUES.  CAPTAINS WINDSHIELD CRACKED.  REMOVED AND REPLACED CAPTAINS WINDSHIELD PER AMM 56-11-11-400-001 AND WINDSHIELD HEAT CONTROLLER NR 1 REPLACED FOR PREVENTATIVE MEASURE AND OPERATIONAL TEST OF THE WINDSHIELD ANTI-ICING AND DEFOGGING PER AMM 30-42-00-710-001 WAS COMPLETED.
